MBI Publications

MBI Publications for Linda Allen (4)

  • L. Allen, B. Bolker, Y. Lou and A. Nevai
    Asymptotic profile of the steady states for an SIS epidemic patch model
    SIAM J. Appl. Math.Vol. 67 (2007) pp. 1283-1309

    Abstract

  • L. Allen, B. Bolker, Y. Lou and A. Nevai
    Asymptotic profile of the steady states for an SIS epidemic reaction-diffusion model
    Discr. Cont. Dyn. Sys.Vol. 21 (2008) pp. 1-20

    Abstract

  • L. Allen, Y. Lou and A. Nevai
    Spatial patterns in a discrete-time SIS patch model
    J. Math Biol.Vol. 58 (2009) pp. 339-375

    Abstract

  • L. Allen, Y. Lou and A. Nevai
    Spatial patterns in a discrete-time SIS patch model.
    J. Math. Biol.Vol. 58 (2009) pp. 339-375

    Abstract

View Publications By